# SDR USAA20090402SB046

- Difficulty date: February 11, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 0802032501
- Part serial: 4910
- Condition: Faulty
- Location: E&E Bay
- Part time: 63,296 hours, 43,338 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL INTO PDX, FULLY CONFIGURED, TR1 CIRCUIT BREAKER POPPED.  AS A PRECAUTION, CAPTAIN REQUESTED TO HAVE THE EMERGENCY EQUIPMENT STANDING BY.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  CONTRACT MAINTENANCE WAS CALLED TO EVALUATE PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE TR1.  OPERATIONAL CHECK GOOD REFERENCING MM 24-21-31-4.  BUS TRANSFERRED SEVERAL TIMES OK.
